Regular Orientations, Arboricity, and Augmentation

De Fraysseix, Hubert and Ossona de Mendez, Patrice (1995) Regular Orientations, Arboricity, and Augmentation. In: Graph Drawing DIMACS International Workshop, GD 1994, October 10–12, 1994 , pp. 111-118(Official URL: http://dx.doi.org/10.1007/3-540-58950-3_362).

Full text not available from this repository.

Abstract

-

Item Type: Conference Paper
Additional Information: 10.1007/3-540-58950-3_362
Classifications: M Methods > M.600 Planar
G Algorithms and Complexity > G.140 Augmentation
Z Theory > Z.999 Others
URI: http://gdea.informatik.uni-koeln.de/id/eprint/118

Actions (login required)

View Item View Item